# SDR CALA2014102401390

- Difficulty date: October 23, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N38257
- Make and model: Boeing 737824
- Aircraft serial: 30612
- Aircraft time: 45,240 hours, 15,976 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11114
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME INSPECTION FOUND CRACK INDICATION ON INBD RIVET STATION 400L.  REPAIRED CRACK IAW ECRA 5310-06287.  ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE ACFT REACHING 50,000 TOTAL FLIGHT C CYCLES.  PLANNING TO CONTACT ENGINEERING AFTER 43,000 CYCLES BUT BEFORE 44,000 TOTAL FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS.
